A 21-year-old female asked:
i am extremely nauseated every night around 5pm i just had my period and therefore cannot be pregnant i am on cymbalta (duloxetine) which causes nausea but i have ?
1 doctor answer • 2 doctors weighed in
Internal Medicine 30 years experience
Nausea: Nausea is a common side effect of many medications and often leads to noncompliance( not taking meds as prescribed). However, nausea may also be secondary to an undiagnosed medical condition like pregnancy, gastritis, or gallstones.Continue current meds and schedule appointment to discuss concerns with primary care provider soon.
5.5k viewsReviewed >2 years ago
Last updated Nov 29, 2012
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.